| Model Number |
VPR-GW-FLEX18 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The material inspection report for this guide wire lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(6).
Event or Problem Description
A viperwire advance guide wire was advanced in the anterior tibial artery (at) with an emboshield nav6 embolic protection systemis filter in place in the distal popliteal artery.A diamondback 360 peripheral orbital atherectomy device (oad) was used in the superficial femoral artery (sfa).The oad, filter, and viperwire were removed.The physician re-wired the at to treat the distal popliteal artery, but there was insufficient wire to perform treatment.Two low speed, one medium speed, and one high speed treatment were performed prior to the viperwire spring tip fracturing.The viperwire was removed and the spring tip of broke off.The spring tip was successfully snared.The procedure was completed without further complications.